Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 236, NWS Nashville, TN

July 6, 2012Davidson County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2012, 4:37 PM CDT for Davidson County, Williamson County, Tennessee. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2012, 4:37 PM CDT (21:37 UTC)
Expired
Jul 6, 2012, 5:15 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:41 PM CDTTSTM WND DMGBrentwood, TNPOWER LINES WERE DOWNED ON DERBY GLEN LANE AND WILLIAMSBURG ROAD.
Jul 6, 4:47 PM CDTTSTM WND DMGBrentwood, TNA TREE WAS DOWNED AND ACROSS HIGH LEA ROAD.
Jul 6, 4:52 PM CDTTSTM WND DMG3 N Franklin, TNPORTION OF RESIDENTAL WOOD FENCE BLOWN DOWN IN THE FIELDSTONE FARMS NEIGHBORHOOD.
Jul 6, 5:02 PM CDTTSTM WND DMGBrentwood, TNTREE DOWNED ACROSS SHADOWRIDGE COURT IN WESTERN BRENTWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 2:58 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WUUS54 KOHX 062137
SVROHX
TNC037-187-062215-
/O.NEW.KOHX.SV.W.0236.120706T2137Z-120706T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
437 PM CDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 515 PM CDT

* AT 436 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THE STORM WAS NEAR BRENTWOOD...MOVING SOUTHWEST
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...
  FRANKLIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3581 8689 3597 8709 3615 8681 3602 8666
TIME...MOT...LOC 2138Z 046DEG 10KT 3602 8682

$$

FORECASTER: ROSE
1 follow-up statement
747 
WWUS54 KOHX 062149
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
449 PM CDT FRI JUL 6 2012

TNC037-187-062215-
/O.CON.KOHX.SV.W.0236.000000T0000Z-120706T2215Z/
WILLIAMSON TN-DAVIDSON TN-
449 PM CDT FRI JUL 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DAVIDSON AND WILLIAMSON COUNTIES UNTIL 515 PM CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR BRENTWOOD...OR 5 MILES NORTH
OF FRANKLIN...MOVING SOUTHWEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH VERY HIGH WINDS 
EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY 
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. MOVE 
IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3581 8689 3597 8709 3615 8681 3602 8666
TIME...MOT...LOC 2149Z 046DEG 10KT 3600 8685

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:05 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 6, 3:05 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT FRI JUL 6 2012

.SHORT TERM...SCATTERED THUNDERSTORMS HAVE ERUPTED OVER WESTERN
PARTS OF THE MID STATE THIS AFTERNOON IN RESPONSE TO A WEAK LOW
LEVEL CONVERGENCE BOUNDARY AND AN AREA OF SLIGHTLY ELEVATED
ATMOSPHERIC MOISTURE. WRF MODEL ALSO FORECASTS ANOTHER BAND OF
SLIGHTLY ELEVATED MOISTURE ALONG THE CUMBERLAND PLATEAU AND
WOULDN'T BE SURPRISED TO SEE SOME ISOLATED TO SCATTERED STORMS
DEVELOP THERE BY LATE AFTERNOON AS WELL. AS OF 230 PM...A FEW
ISOLATED STORMS HAD ALSO BEEN OBSERVED IN THE NASHVILLE METRO
AREA.

OUTSIDE OF THE THUNDERSTORMS, HOT TEMPERATURES AND HIGH HEAT
INDICES WERE ONCE AGAIN THE RULE. THE HIGH TEMPERATURE RECORD AT
NASHVILLE FOR THIS DATE, OF 100 DEGREES, SET WAY BACK IN 1874, HAS
BITTEN THE PROVERBIAL DUST...WITH THE MERCURY AT BNA ALREADY
SOARING AS HIGH AS 102 SO FAR TODAY. MEANWHILE...RESIDENTS OF THE
CUMBERLAND PLATEAU ALSO CONTINUE TO SWELTER IN THE HEAT...WITH THE
TEMPERATURE AT THE CROSSVILLE AIRPORT ALREADY REACHING THE DAILY
RECORD OF 93 DEGREES...AND THREATENING TO BREAK IT BEFORE DAY'S END.

ANOTHER SCORCHING DAY IS EXPECTED ON SATURDAY, AS TEMPS ARE
FORECAST TO ONCE AGAIN TOP 100 DEGREES WEST OF THE CUMBERLAND
PLATEAU AND HEAT INDICES SOAR BACK TO AROUND 105.

MODELS ARE CONSISTENT IN DEVELOPING A SIGNIFICANT WEATHER PATTERN
CHANGE STARTING ON SUNDAY AND CONTINUING FOR MUCH, IF NOT MOST, OF
THE UPCOMING WEEK. DEEP ATMOSPHERIC MOISTURE POOLS OVER THE LOWER
MISSISSIPPI VALLEY ON SATURDAY AND STARTS TO GET PULLED NORTHWARD
AND EASTWARD ACROSS THE TENNESSEE VALLEY ON SUNDAY, AHEAD OF AN
APPROACHING COLD FRONT.

LOOK FOR SCATTERED MAINLY AFTERNOON THUNDERSTORMS TO DEVELOP
SUNDAY, AND BECOME LIKELY SUNDAY NIGHT AND MONDAY, AS THE FRONT
PUSHES CLOSER TO OUR AREA. THE GFS HAS NOW PHASED IN CLOSER TO THE
OLDER ECMWF SOLUTION OF DRAGGING THE FRONT SOUTHWARD RATHER
SLOWLY. BY NOON MONDAY, THE FRONT SHOULD BE LOCATED NEAR THE KY-TN
LINE, THEN SAG SLOWLY SOUTHWARD AND REACH SOUTHERN PARTS OF THE
MID STATE BY 12Z TUESDAY.

.LONG TERM...CURRENT EXPECTATION IS FOR THE COLD FRONT TO BECOME
QUASI-STATIONARY TUESDAY OVER, OR NEAR, SOUTHERN PARTS OF THE MID
STATE AND LINGER IN THE SAME GENERAL AREA INTO LATE WEEK. SCATTERED
TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF OUR
AREA THROUGH THE PERIOD, MAINLY SOUTH AND EAST, WITH LESSER
CHANCES NORTHWEST.

EXPECT A REFRESHING BREAK FROM THE HEAT DURING THE EXTENDED
PERIOD, AS HIGHS TOP OUT MAINLY IN THE MID AND UPPER 80S, RATHER
THAN THE 100+ TEMPS WE'VE GROWN ACCUSTOMED TO.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      75 102  75  96 /  20  20  20  30
CLARKSVILLE    75 102  75  96 /  20  40  40  40
CROSSVILLE     70  95  70  90 /  20  40  40  30
COLUMBIA       75 100  75  95 /  20  40  40  40
LAWRENCEBURG   75  99  74  94 /  20  40  40  40
WAVERLY        75 100  75  95 /  20  40  40  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL MIDNIGHT CDT SATURDAY NIGHT FOR TNZ005>011-
022>034-056>065-075-077-078-093>095.

&&

19
Hazardous weather outlook, Jul 6, 5:18 AM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CDT FRI JUL 6 2012

TNZ005>011-022>034-056>065-075-077-078-093>095-071030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD-
COFFEE-WARREN-WAYNE-LAWRENCE-GILES-
518 AM CDT FRI JUL 6 2012

...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO
EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE TODAY...WITH
HEAT INDICIES AROUND 105 EXPECTED THIS AFTERNOON.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY...HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS
WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE
ONCE AGAIN...WITH HEAT INDICIES AROUND 105 EXPECTED ON SATURDAY
AFTERNOON.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM
SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS
MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

TNZ066-079-080-071030-
CUMBERLAND-GRUNDY-VAN BUREN-
518 AM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM
SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS
MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

SHAMBURGER

In the hours before

Special weather statement, Jul 6, 2:30 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT FRI JUL 6 2012

TNZ028-062-062015-
RUTHERFORD-WILSON-
230 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WILSON COUNTIES...

AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALTERHILL...OR 12 MILES NORTH OF
MURFREESBORO...MOVING SOUTHWEST AT 5 MPH.

THIS STORM WILL BE NEAR...
  WALTERHILL BY 300 PM CDT.
  4 MILES EAST OF SMYRNA BY 315 PM CDT.

HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3605 8624 3583 8642 3596 8662 3598 8661
      3600 8662 3614 8645

AL
Special weather statement, Jul 6, 2:49 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
249 PM CDT FRI JUL 6 2012

TNZ093-094-062045-
LAWRENCE-WAYNE-
249 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WAYNE COUNTIES...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WAYNESBORO TO
LORETTO...OR ALONG A LINE EXTENDING FROM WAYNESBORO TO 10 MILES SOUTH
OF LAWRENCEBURG...MOVING SOUTH AT 10 MPH.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3500 8798 3501 8799 3529 8799 3547 8783
      3521 8721 3500 8730

AL
Local storm report, Jul 6, 3:05 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
07/06/2012                   SUMNER             TN   NWS EMPLOYEE

            LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
            DAMAGE AND SIGNS BLOWN DOWN.

&&

SHERRON
Local storm report, Jul 6, 4:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     1 SW HARTSVILLE         36.38N 86.17W
07/06/2012  E60 MPH          TROUSDALE          TN   AIRPLANE PILOT

            WIND GUSTS ESTIMATED AT LEAST 60 MPH

&&

ROSE
Local storm report, Jul 6, 4:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     CLARKSVILLE             36.56N 87.35W
07/06/2012  M67.00 MPH       MONTGOMERY         TN   ASOS

0139 PM     TSTM WND DMG     WAVERLY                 36.09N 87.79W
07/06/2012                   HUMPHREYS          TN   911 CALL CENTER

            CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
            BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
            BY POLICE DISPATCH.

0250 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
07/06/2012                   SUMNER             TN   NWS EMPLOYEE

            LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
            DAMAGE AND SIGNS BLOWN DOWN.

0400 PM     TSTM WND GST     1 SW HARTSVILLE         36.38N 86.17W
07/06/2012  E60.00 MPH       TROUSDALE          TN   AIRPLANE PILOT

            WIND GUSTS ESTIMATED AT LEAST 60 MPH

&&

31
Local storm report, Jul 6, 4:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
424 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
07/06/2012                   SUMNER             TN   TRAINED SPOTTER

            SEVEN TREES WERE DOWNED IN GALLATIN.

&&

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:07 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson38 min
Jul 5, 7:11 PM CDTSpecial Weather StatementOHXMaury34 min
Jul 5, 7:45 PM CDTSpecial Weather StatementOHXWilliamson30 min
Jul 6, 1:35 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys14 min
Jul 6, 2:02 PM CDTSevere Thunderstorm WarningOHXWayne28 min
Jul 6, 2:05 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart25 min
Jul 6, 2:11 PM CDTSevere Thunderstorm WarningOHXBenton19 min
Jul 6, 2:16 PM CDTSpecial Weather StatementOHXSumner44 min
Jul 6, 2:16 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart29 min
Jul 6, 2:27 PM CDTSpecial Weather StatementOHXPerry48 min
Jul 6, 2:30 PM CDTSpecial Weather StatementOHXRutherford45 min
Jul 6, 2:39 PM CDTSevere Thunderstorm WarningOHXSumner51 min
Jul 6, 2:42 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart33 min
Jul 6, 2:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Wilson36 min
Jul 6, 2:49 PM CDTSpecial Weather StatementOHXLawrence, Wayne56 min
Jul 6, 3:05 PM CDTSevere Thunderstorm WarningOHXWayne14 min
Jul 6, 3:32 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson17 min
Jul 6, 3:49 PM CDTSevere Thunderstorm WarningOHXSmith, Sumner, Trousdale, Wilson26 min
Jul 6, 4:12 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry33 min
Jul 6, 5:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Hickman, Maury, Williamson47 min
Jul 6, 5:47 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson21 min
Jul 6, 5:53 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford37 min
Jul 6, 5:56 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.